Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on Nielsen transformations


Author: Elvira Strasser Rapaport
Journal: Proc. Amer. Math. Soc. 10 (1959), 228-235
MSC: Primary 20.00
MathSciNet review: 0104724
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Magnus, Ueber diskontinuierliche Gruppen mit einer definierenden Relation (der Freiheitssatz), J. Reine Angew. Math. vol. 163 (1930) pp. 141-165.
  • [2] Wilhelm Magnus, Untersuchungen über einige unendliche diskontinuierliche Gruppen, Math. Ann. 105 (1931), no. 1, 52–74 (German). MR 1512704, 10.1007/BF01455808
  • [3] A. G. Kurosh, The theory of groups. Vol. II, Chelsea Publishing Company, New York, N.Y., 1956. Translated from the Russian and edited by K. A. Hirsch. MR 0080089
  • [4] B. H. Neumann, Some remarks on infinite groups, J. London Math. Soc. vol. 12 (1937) pp. 120-127.
  • [5] J. Nielsen, Die Isomorphismen der allgemeinen, unendlichen Gruppe mit zwei Erzeugenden, Math. Ann. 78 (1917), no. 1, 385–397 (German). MR 1511907, 10.1007/BF01457113
  • [6] M. Dehn, Die beiden Kleeblattschlingen, Math. Ann. 75 (1914), no. 3, 402–413 (German). MR 1511799, 10.1007/BF01563732
  • [7] Ralph H. Fox, Free differential calculus. II. The isomorphism problem of groups, Ann. of Math. (2) 59 (1954), 196–210. MR 0062125
  • [8] K. Reidemeister, Knotentheorie, Chelsea, 1948, p. 40.
  • [9] Olga Taussky, On a theorem of Latimer and MacDuffee, Canadian J. Math. 1 (1949), 300–302. MR 0030491

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0104724-1
Article copyright: © Copyright 1959 American Mathematical Society